# SDR DALA12001506307

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 95,780 hours, 11,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 2 LEFT FORWARD OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY (M7919) AND TESTED OK PER B747 AMM 33-51-04/201.  AIRCRAFT OK FOR SERVICE.
